MathSciNet Relay Station
MathSciNet bibliographic data
MR667282 (83j:42009) 42A20 (42A32)
Stanojevic, Vera B. $L\sp{1}$-convergence of Fourier series with complex quasimonotone coefficients. Proc. Amer. Math. Soc. 86 (1982), no. 2, 241–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement